# SDR 99ZZZX2735

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N567JW
- Make and model: Cessna 172S
- Aircraft serial: 172S8187
- System (JASC): 7160 · Engine Air Intake System
- Part: Airbox
- Part number: 05503647
- Condition: Broken
- Location: Inlet
- Part time: 51 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST PHASE 1 INSPECTION, FOUND AIRBOX ASSY HAD PIECE MISSING AROUND ALTERNATE AIR DOOR AND THE DOOR HAD A GAP WHERE THE PIECE WAS MISSING. A FILLER MATERIAL WAS USED TO FILL IN ONE EDGE AS THE AIR DOOR HINGE WAS MISALIGNED. THE FILLER MATERIAL BROKE OFF LEAVING A GAP AROUND 1 EDGE OF THE ALTERNATE AIR DOOR CUT-OUT APPROXIMATELY .50 INCH LONG AND THE OTHER .50 INCH OF FILLER MATERIAL WAS CRACKED AND LOOSE.  REPLACED AIRBOX.
